RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 38, Issue 6  


Intersection theory of divisors on an arithmetic surface
S. Yu. Arakelov
1179
On Mordell's conjecture
V. A. Dem'yanenko
1193
Subgroups of the unitriangular group
V. M. Levchuk
1202
Recursiveness and $R^c$-operations
V. I. Amstislavskii
1221
The Gurevich $bu$-homomorphism
N. V. Panov
1238
On attainable transitions from Morse–Smale systems to systems with many periodic motions
V. S. Afraimovich, L. P. Shilnikov
1248
Formal groups and the Atiyah–Hirzebruch formula
I. M. Krichever
1289
Quasi-invariant measures for topological dynamical systems
I. P. Kornfeld
1305
Regular components of homeomorphisms on $n$-dimensional manifolds
V. S. Medvedev, Ya. L. Umanskii
1324
Some properties of conformal and quasiconformal mappings and direct theorems of the constructive theory of functions
V. I. Belyi, V. M. Miklyukov
1343
Spectral asymptotics of second-order degenerate elliptic operators
I. L. Vulis, M. Z. Solomyak
1362
An estimate of the rate of approximation of a continuous function and its conjugate by Fourier sums on a set of total measure
K. I. Oskolkov
1393
A global boundary-value problem for a quasilinear differential equation of first order
É. B. Bykhovskii
1408
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019